BibTeX record journals/dm/ChunD10

download as .bib file

@article{DBLP:journals/dm/ChunD10,
  author    = {Carolyn Chun and
               Guoli Ding},
  title     = {Unavoidable topological minors of infinite graphs},
  journal   = {Discrete Mathematics},
  volume    = {310},
  number    = {24},
  pages     = {3512--3522},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2010.08.014},
  doi       = {10.1016/j.disc.2010.08.014},
  timestamp = {Wed, 14 Jun 2017 20:38:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChunD10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics